# SDR UIEA2019052804338

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR - REPAIR DENT ON EXTERNAL SURFACE OF #10 SLAT ON O/B SIDE. (SEE NR 00233)( CUT OUT DENT AT SLAT #10, FABRICATED, LOCATED AND DRILLED NEW REPAIR PARTS (2EA DOUBLER, AND STRAPS AND 1EA REPAIR PLATE). INSTALLED NEW REPAIR PARTS AT #10 SLAT O/B SIDE IAW SRM 57-30-01.  )
